# SDR SWAA051669

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 18,297 hours, 10,505 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 273A33016
- Part serial: D00645
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LANDING GEAR LEVER STUCK IN THE OFF POSITION, WOULD NOT MOVE UP OR DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER ASSY PER MM.
